A Simple Proof of Completeness and Cut-elimination for Propositional G¨ odel Logic

Arnon Avron
Tel Aviv University
We provide a constructive, direct, and simple proof of the completeness of the cut-free part of the hypersequential calculus for G¨odel logic (thereby proving both completeness of the calculus for its standard semantics, and the admissibility of the cut rule in the full calculus). We then extend the results and proofs to derivations from assumptions, showing that such derivations can be confined to those in which cuts are made only on formulas which occur in the assumptions
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 70,130
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Cut-Free Hypersequent Calculus for S4. 3.Andrzej Indrzejczak - 2012 - Bulletin of the Section of Logic 41 (1/2):89-104.

Add more citations

Similar books and articles


Added to PP index

Total views
8 ( #1,006,486 of 2,506,503 )

Recent downloads (6 months)
2 ( #277,244 of 2,506,503 )

How can I increase my downloads?


My notes